MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported a kinked cannula infusion set.Reportedly, her blood glucose was above 600 mg/dl and she tried to give a bolus.Subsequently, she went to the emergency room, as her blood glucose had risen substantially after she ate a large breakfast.Upon arrival in the emergency room, her blood glucose level was approximately 500 mg/dl, had ketones and she stayed there for six hours.The health care professional assessed her ketone level as dangerous/life threatening and she received unspecified medication via intravenous route.She was admitted to the hospital, with blood glucose level of approximately 600 mg/dl, where she received intravenous insulin drops as corrective treatment, and she had some blood investigations done which resolved the issue and there was no permanent damage to the patient.She was released from the hospital after three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8576519
Report Number3003442380-2019-01440
Device Sequence Number1809532
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/03/2019
Patient Sequence Number1